# SDR SWAA2022051196236

- Difficulty date: April 20, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIB #8 P/N 174A1008-2 OF DORSAL FIN ASSEMBLY CRACKED / [01] REMOVED RIB AT DORSAL FIN AS PER REF B737-700 SRM 51-40-02-0G-0. PERFORMED BY RS # 35463;[02] LOCATED AND DRILLED NEW RIB AS PER REF B737-700 SRM 51-10-05-0G-0. PERFORMED BY RS # 35463;[03] VERIFIED STEPS 1 AND 2. OK TO INSTALL NEW RIB.;[04] INSTALLED NEW RIB #8 AT DORSAL FIN AS PER REF B737-700 SRM 51-40-02-0G-0 AND DWG # 174A1008;[05] TO CORRECT STEP #2 - CORRECT REF. IS B737-700 SRM 51-40-05-0G-0;[06] CERTIFIED;[07] VERIFIED STEPS:4 AND 5.
